# SDR SWIA200820440

- Difficulty date: August 23, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 11,539 hours, 7,263 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT MLG RETRACT ACTUATOR BRACKET ASSEMBLY PIN CORRODED.  REPLACED BRACKET AND PIN.
